Iterative approximation of the solution in a finite moment
Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1042-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_5_a2,
author = {V. V. Vasin},
title = {Iterative approximation of the solution in a finite moment},
journal = {Doklady Akademii Nauk},
pages = {1042--1045},
year = {1991},
volume = {318},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a2/}
}
V. V. Vasin. Iterative approximation of the solution in a finite moment. Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1042-1045. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a2/